top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. With a depleted team we are working exceptionally hard to process orders and respond to customer enquiries. Unfortunately it is currently taking longer to process and dispatch orders than usual, so please allow up to 5 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

Keep well and stay safe.

This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Lemsip Cold & Flu Lemon Flavour Sachets 5

Product code: 0158014
  • General Sales List Medicine
£1.95
(incl VAT)
Lemsip Cold & Flu Lemon Flavour Sachets are used for the relief of the symptoms of colds and flu, Including pains, aches, nasal congestion and lowering of temperature.How to take:
For oral use.
Pour one sachet of powder into a mug and fill with hot, but not boiling water.
Stir until dissolved.
If preferred, Sweeten to taste with sugar, honey or your usual sweetner.

How much to take:
Adults and children 12 and over: 1 sachet every 4-6 hours.
Do not exceed 4 sachets in 24 hours.
Do not give to children under 12.

Warnings:
Contains paracetamol.
Do not take with any other paracetamol-containing products.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Active Ingredients (per sachet)ActionRelief of...
Paracetamol 650mg Analgesic & antipyreticHeadache, sore throat, fever, body aches & pains.
Phenylephrine hydrochloride 10mg DecongestantBlocked nose


other Ingredients:
Ascorbic Acid (Vitamin C), Citric Acid, Sucrose, Aspartame, Sodium Citrate, Saccharin, sodium, curcumin WD and Lemon Flavour.
Please read enclosed information leaflet thoroughly before taking this medicine.